MathSciNet Relay Station
MathSciNet bibliographic data
MR2680422 37K55 (35Q55 47B35)
Eliasson, L. Hakan; Kuksin, Sergei B. KAM for the nonlinear Schrödinger equation. Ann. of Math. (2) 172 (2010), no. 1, 371–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement